A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A Calabi–Yau threefold with 192 automorphisms

Volume 118 / 2016

Beata Kocel-Cynk Annales Polonici Mathematici 118 (2016), 173-180 MSC: Primary 14J32; Secondary 14Q15. DOI: 10.4064/ap3949-12-2016 Published online: 11 January 2017

Abstract

We study a double octic Calabi–Yau threefold with a group of 192 automorphisms preserving the canonical form.

Authors

  • Beata Kocel-CynkInstitute of Mathematics
    Cracow University of Technology
    Warszawska 24
    31-155 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image